# SDR FDEA201506201929

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 627 hours, 20,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH DENTS STATION 490 BELOW 27L.  COMPLIED WITH EA F-5330-TO318149 PART 1 FUSELAGE PLATES & SKINS.  REPAIR AT STATION 490 BETWEEN STRINGERS 27L - 28L.
